MathSciNet Relay Station
MathSciNet bibliographic data
MR1443161 (99c:28009) 28A12
Luukkainen, Jouni; Saksman, Eero Every complete doubling metric space carries a doubling measure. Proc. Amer. Math. Soc. 126 (1998), no. 2, 531–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement